Table of Contents
International Journal of Analysis
Volume 2016, Article ID 3918483, 5 pages
http://dx.doi.org/10.1155/2016/3918483
Research Article

Straightforward Proofs of Ostrowski Inequality and Some Related Results

COMSATS Institute of Information Technology, Attock Campus, Attock, Pakistan

Received 19 July 2016; Accepted 25 October 2016

Academic Editor: Lianwen Wang

Copyright © 2016 Ghulam Farid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.